# SDR DALA2015042903024

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 36,804 hours, 16,567 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Bs 283
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTINING STRIKE AT BS 283, RT NLG DOOR.  BLENDED SURFACE AREA IAW SRM 53-00-01. DAMAGE CONTAINED OK TO ALODINE AND PAINT. INSPECTED WITH A 10X.  DAMAGE REMOVED.
